# SDR DHL2007784520

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA 233.5, NR 5 SLAT INBD ACTUATOR ATTACH RIB CRACKED.  REMOVED 2 DAMAGED RIBS IAW B727 SRM 51-30-5.  FABRICATED NEW RIB SUPPORTS FROM 7075T6, .071, 12 BY 2.50 IAW B727 SRM 57-50-2, FIG 2 AND 51-20-1.  TREATED, PRIMED AND INSTALLED RIB SUPPORTS IAW B727 SRM 51-10-2 AND 51-30-2.
